# SDR FDEA200905211767

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 56,929 hours, 10,706 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION- UPPER SURFACE OF CENTER AUX FUEL TANK AT STA 1211 RT X=-79.  REPAIRED AS PER EA 1-5710-130933.
